# SDR CHQA20120222066

- Difficulty date: February 22, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N257JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145812
- Aircraft time: 19,780 hours, 17,743 cycles
- Engine: Allsn AE3007A
- Engine time: 15,187 hours, 13,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14004213607
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, THE RIGHT OMEGA BEAM OUTBOARD ANGLE WAS FOUND TO BE CRACKED AT FRAME 47.  THE RIGHT OMEGA BEAM OUTBOARD ANGLE WAS REPLACED IN ACCORDANCE WITH SRM 53-23-02.
